Jump to content

cant take much more


Recommended Posts

my emotions are just horrid.  i am nauseous and sick again today.  it needs to end.  if i take the benzo it makes me feel bad  if i size down it makes me feel bad.  im unmotivated because i feel so bad.  i keep waking up every two hours sometimes burning body  now ive had leg cramps.  its never ending. does anybody else get this hiccup burp.  im alone here with not much support. i need something that i can take to feel better.  my mind and body can not take much more.  thanks
Link to comment
Share on other sites

[49...]

Hey aura,

 

I've used Benadryl on occasion to help me maintain sleep, I take magnesium for the leg cramps/restless legs and I use fish oil and vitamin D for mood.  Relaxing in a bath with Epsom salts and lavender help me as well as drinking herbal teas.  Chamomile tea is calming and ginger tea can help sooth nausea.

 

Hang in there, this is not fun.

 

M

 

Link to comment
Share on other sites

Hi Aura,

Sorry you are feeling lousy.  Benzo w/d is hard stuff! Aura, it may be my "Benzo Brain" but since you do not have your history on your signature, I tried reading your posts, and it seems you are having a hard time stabilizing on a dose, and taking some valium for relief--but not getting any when you do.

Just my humble opinion, but perhaps you should post in titrating(?!?) where you are at mentally and physically with symptoms, and your current doses, and have folks who have much more knowledge on this help you come up with something that helps you better?!?

I do hope you feel better soon.  Time seems to stand still when the symptoms are raging, but with help from the forum, I am doing sooo much better, and I believe you will too.

Hang in there,

itzsweird

 

 

Link to comment
Share on other sites

[49...]

Sorry if my reply seemed weak.  I'm struggling and not quite myself right now so I empathize with your struggle.  Hopefully more people will respond like itzweird and give you some good advice.

 

Peace.

 

 

 

Link to comment
Share on other sites

Here's one that really helped me with the nausea.  I bought these things called "Sea Bands".  You can get them at Wal-mart or any drug store, just ask the Pharmacist where they are.  You wear them on your wrists.  I was skeptical, but man did they work!
Link to comment
Share on other sites

I felt the need to add, chamomile tea is a GABA substance, which means it could complicate your taper, as benzo acts on GABA.

 

Aura, are you still on benzos?

What rate are you tapering?

 

Putting these in a sig line will help the members to support you more.

 

love J x

Link to comment
Share on other sites

[49...]

I felt the need to add, chamomile tea is a GABA substance, which means it could complicate your taper, as benzo acts on GABA.

 

Wow, didn't know that!  Thanks.

Link to comment
Share on other sites

I have agree with Perseverance on the "Sea Bands", they saved me at times when I couldn't eat.

Aura, are you getting enough water? A lack of water can cause muscle cramps along with the lack of Potassium. I found that drinking water helped keep the nausea down too. Sometimes this is all about getting through the minute - minute by minute until passes.

 

We're here for you, hang on  :mybuddy:

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...